# SDR SWAA950073

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 20131
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FORWARD ENTRY DOOR EMERGENCY EXIT SIGN LIGHT INOP.  REPLACED BATTERY PACK PER BOEING MM.
